Together LA County
can stop the Fentanyl crisis
The drug supply in our community has changed. Fentanyl is now being laced into all types of street drugs and in counterfeit pills. That means if it wasn’t prescribed by a doctor, or from a US pharmacy, there’s a 7 in 10 chance it’s laced with fentanyl.
#1 cause of accidental death for 18- to 45-year-olds is illicit fentanyl
20.4 million fake prescription pills seized, most laced with illicit fentanyl
92% of teen overdose deaths caused by fentanyl
Overdose isn’t always obvious
Know the signs
Overdose can be easy to miss because the signs aren’t always obvious. In many cases, it can look like they’re sleeping. That’s why it’s important to know what to look for and how to respond. In any situation, you should call 911 immediately if someone is exhibiting ANY of these symptoms because an overdose can be life-threatening in minutes.
struggling to breathe or not breathing
snoring or gurgling as they breathe
unresponsive or can’t wake up
slows down or stops
Call 911 – an overdose can become life-threatening within minutes.